earaches anyone????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kanani
Regular Member


Date Joined Oct 2003
Total Posts : 36
   Posted 1/25/2007 7:24 PM (GMT -6)   
I'm 39 and started advair 250/50 about two months a go, I have had a horrendous earache now for around two weeks. Could advair be causing this? It feels like something is inside my ear and I can't hear very well but my hubby looks and everything looks just fine. HELP, this is driving me crazy

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 1/26/2007 2:37 AM (GMT -6)   
Hi,
Sounds like an ear infection or water trapped in the ear( like swimmers ear). I'd see my doctor. I take advair and also get earaches. They come and go. Hope it clears up soon:)

younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 1/26/2007 12:37 PM (GMT -6)   
I am on Advair Diskus also, and I have never experienced any earaches.. Could be from Advair I don't really know... :-) also could just be an inner ear infection..
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 16, 2017 9:37 PM (GMT -6)
There are a total of 2,856,361 posts in 313,393 threads.
View Active Threads


Who's Online
This forum has 155049 registered members. Please welcome our newest member, Amanda2004.
408 Guest(s), 19 Registered Member(s) are currently online.  Details
countingstarsx, cue005, mattamx, 0311, MamaLama, capthope, Sciger, theHTreturns..., Hanana, schoolpsych, KidneyAngel, alohaknown, JoJoLA, Jaybee&GG, FlowersGal, jrpsf, InTheShop, ddyss, three 5's and a jack


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer